# SDR DALA2015012800668

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FRAME BS 1510.  FRAME REPLACED IAW DWG 9911843, ITEMS 3 & 5, REV AC  SRM 51-10-4 AND SRM 51-30-2.
